MathSciNet Relay Station
MathSciNet bibliographic data
MR1890398 35J50 (35B25 35J60 35Q80 58E50)
Jerrard, Robert L.; Soner, Halil Mete The Jacobian and the Ginzburg-Landau energy. Calc. Var. Partial Differential Equations 14 (2002), no. 2, 151–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement